# SDR DALA2023051003702

- Difficulty date: May 6, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 83,364 hours, 27,411 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 L RAFT FELL OUT OF DOOR DURING DE-PLANE RAFT DID NOT DEPLOY. CORRECTIVE ACTION: REPLACED L-4 DOOR SLIDE REF B757 AMM 25-66. ALL RII'S FOR THIS TASK C/W. (4141050)
